CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
  Views: 59,886
Published: 16 years ago
 
This is a reply to # 69,889

Re: Mirena IUD Side Effects


I am having some of the same problems it sounds like. I got the Mirena IUD in about 4 months ago and everything has been fine until now. I dont' really have a period to speak up, but...I do have PMS. I have had severe back pain for about 3 weeks now. It feels very weird. Sometimes it feels like I am in labor or having VERY bad cramps. I just feel terrible. I have an appt to go to my regular doctor to see if anything is wrong with my back, but I have a feeling it's this IUD. I also feel tired alot. I had to pay alot of money for this IUD which was not covered by insurance so I hate to have it removed unless I'm sure, but I really feel terrible all the time.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

8.423 sec, (1)